MAUDE Adverse Event Report: AV-TEMECULA-CT HT COMMAND; GUIDE WIRE

AV-TEMECULA-CT HT COMMAND; GUIDE WIRE
Catalog Number 2078174
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual inspections were performed on the returned device.The reported irregular appearance was confirmed.The distal polymer coating was sporadically scraped and torn exposing the coil.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation was unable to determine a conclusive cause for the reported difficulties.
 
Event or Problem Description
It was reported that the 190 cm ht command guide wire was unpacked and flushed with saline without issue.Prior to insertion into the patient anatomy, a portion of the tip was noticed to be uncoated.The guide wire was not used on the patient.The procedure was successfully completed with another guide wire and the patient is doing well.There was no clinically significant delay in the procedure.No additional information was provided.Returned device analysis revealed the polymer coating on the guide wire was torn.

Brand Name
HT COMMAND
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5922358
Report Number2024168-2016-05870
Device Sequence Number472284
Product Code DQX
UDI-Device Identifier08717648176678
UDI-Public(01)08717648176678(17)161031(10)4111071
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue Number2078174
Device Lot Number4111071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2016
Initial Report FDA Received Date09/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1